# SDR ASAA9810111

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE FORWARD EMERGENCY EXIT LIGHT TRANSMITTER WAS FOUND TO BE INOPERATIVE.  REPLACED TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
